... Cymbalta for 8 yrs? I have been on it since 2005..and on 120 mg for the last 4 years. I'm having some new and severe side effects now and need to get off if it. But, I've tried I can't take the withdrawal and have to go back on it. HELP
Actup I was on 90mgs Cymbalta for over 8yrs. I started having major side effects(sweating like a pig, increased pain, increased depression, brain zaps,short term memory loss, bladder issues, brain just quit working, suicidal thoughts, mania, etc). I had no idea after taking Cymbalta for as long as I did, that it was causing the majority of my problems. Never had these problems prior, it was as if my body told Cymbalta to get out of town & my body reacted by having worse withdrawal.
Please please please trust me I know how bad the withdrawals are. I'm on my 3rd day of transitioning to Lexapro-only 5mgs for another day then finally 10mgs after a week. I've been feeling so out of sorts I've been passing out sitting straight up, roaming around the house at all hrs ranging from 1-4am & walking into walls, not eating meals but rather grabbing on to anything sweet & eating it. I've taken just about every high powered narcotic on the market, & I can honestly say Cymbalta is the 100% worse drug Ive EVER taken.
There are a number of ways to get off Cymbalta. For you I would recommend a very gradual reduction in dose. You would need to go down by 30mg a month to start. If that is too hard then there is a slower way which I could explain to you in a PM.
JenJen has it right it is a very hard med to get off of and I recommend a SSRI with a long half life to ease the side effects.
Find a support group online like cymbaltawithdrawal dot com as I found it really helped to have others who understand how you are feeling when you go through it. Their support really made a difference for me.
Just wondering why you increased to 120mg? I have been on Cymbalta 60mg for about 8 years, trialled a random generic and within 2 weeks withdrawals came on with avengence. Now taking 90mg for 3 weeks, irritability gone but sadness still there. Will be going back to ask for 120mg. Hence my query... thanks
Recently I was put on 120mg of cymbalta I too have been on it for 8 years I have mania and the second tablet just made it worst I went back to taking 60mg and have to go back to the doctor on Monday. I recently tried Avanza for sleep and that was horrible for me made my left eye twitch and slept all day in the day time.
I've been on Cymbalta for over 10 year I am on 60mg at night, have had my cymbalta put up too as much as 120mg but it didn't help me at the time so I went back to 60mg and I am fine now just had trouble sleeping at night so I take it at night now too make me tired
Hi. I can completely relate to all your questions and answers I have read regarding cymbalta, side effects, etc. I was diagnosed with manic depressive disorder. I was on fluorine for many years but after a while, it didn't work so well. I was very depressed and found it hard to function. So, the Nurse Practitioner switched me over to Lexapro, which made me feel agitated and my heart race. Then, I was switched to cymbalta 30 mg. I didn't feel much different. Then my dosage went up to 60 mg daily and I started to have more good days than bad. Then, it went up to 90 mg daily. I still had bad days but a lot of good days too. (It's just life and brain chemistry I believe, that's why all of us do have some bad days.) But, my dosage to 120 mg started a couple of weeks ago and since then, I'm having issues! I feel panicked a lot, as if I'm on the verge of nervous breakdown. I cry at the drop of a hat. Getting bad headaches and vertigo.
Has anyone experienced this in cymbalta 120 mg? I'm going back down to 90 mg Today. My appointment with my nurse is next week. I also take Trazodone at night, 1 to 2 tabs 50 mg each. Any advice is helpful. Thanks.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.